# SDR 8PCR20161103001

- Difficulty date: November 3, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N991AA
- Make and model: Cessna 402C
- Aircraft serial: 402C0317
- Engine: Cont TSIO520VB
- Engine time: 7,663 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Coil
- Part number: 652112
- Condition: Fractured
- Location: Exhaust Valve
- Part time: 842 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EXAMINATION OF ENGINE CORE FOR OVERHAUL, THE NR 5 CYLINDER EXHAUST VALVE ROTOCOIL WAS FOUND TO BE FRACTURED.  THE TOP CIRCUMFERENCE OF THE ROTOCOIL STRUCTURE HAD FRACTURED FROM THE ROTOCOIL ASSEMBLY AND REMAINED CAPTURED BY THE EXHAUST ROCKER ARM WHERE IT EXPERIENCED WEAR AND CONTACT WITH THE ROCKER ARM, ROCKER SHAFT BOSS AND ROCKER COVER.
